A A A

Dr Matina Rassias

Position Teaching Fellow
Phone (external) +44(0)20 7679 1624
Phone (internal) 41624
Email(*) m.rassias
Themes Stochastic Modelling and Time Series; General Theory and Methodology

* @ucl.ac.uk

Biographical Details

Matina after completing her undergraduate studies in Mathematics in Greece (University of Athens) moved to U.K. for postgraduate studies in Financial Mathematics (Edinburgh University/Heriot-Watt University) and PhD in Statistics and Modelling Science (University of Strathclyde, Glasgow). Her thesis was on Stochastic Functional Differential Equations and Applications. Prior to joining the Department of Statistical Science at UCL in 2010, Matina was a Research Scholar at the University of California, Berkeley (2008) and a Teaching Fellow at the University of Glasgow (2008-2010) working jointly for the Department of Statistics and the Mathematics Statistics and Operational Research Subject Center of the Higher Education Academy.

Research Interests

Stochastic Analysis, Stochastic Functional Differential Equations and their Applications, Functional Equations and Inequalities and their Applications, Statistics and Mathematics Education.

Selected publications

  • Calculus and Calculus Education, Encyclopedia of Mathematics and Society, Golson Media, (2011), (forthcoming).
  • Generalised Hyers-Ulam product-sum stability of a Cauchy type additive functional equation, European Journal of Pure and Applied Mathematics, Vol. 4, No. 1, (2011), 50-58.
  • Novice experience from teaching service courses in Statistics, (2010), Proceedings of ICOTS8.
  • Almost sure asymptotic estimations for solutions of stochastic differential delay equations, with Xuerong Mao, Int. J. Appl. Math. Stat. (IJAMAS), Vol. 9, No. J07 (2007), 95 - 109.
  • Asymptotic behavior of alternative Jensen and Jensen type functional equations, with J. M. Rassias, Bulletin Sciences Mathematiques, 129 (7) (2005), 545 – 558.
  • Khasminskii-type theorems for the stochastic differential delay equations, with Xuerong Mao, Journal of Stochastic Analysis and Applications, 23 (5) (2005), 1045 -1069.

Page last modified on 14 dec 12 11:49